# SDR ABXA9700974

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591141444
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACKED INTERCOSTAL ATTACH ANGLE CRACKED AT F/STA 237 BETWEEN LONGERONS 27R AND 28R.  REPLACED CRACKED INTERCOSTAL ATTACH ANGLE IAW DC9 SRM 51-30-5.
